# SDR MASA2014012220887

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 23,412 hours, 19,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 TO ROW 11, CEILING 5 EMERGENCY LIGHTS INOPERATIVE.  ALLOWED ACFT ELECTRICAL POWER TO RECHARGE EPSU, OPS NORMAL.
